# SDR AUS20021072

- Difficulty date: September 10, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Cont IO360*
- Propeller: Hartzl HCF2YR1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE SUMP FITTED WITH NO SUCTION FILTER IN THE OIL SYSTEM. APIECE OF LOCKWIRE APPROXIMATELY 15.875MM (0.625IN) LONG WAS FOUND IN AN OIL GALLERY. DAMAGE TO OIL PUMP, CRANKSHAFT REAR BEARINGAND THRUST BEARING SURFACES. ALL PISTON SKIRTS SEVERELY SCORED.
